# SDR HEEA082609

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A1
- Aircraft serial: 7092
- Aircraft time: 5,600 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: X1354
- Condition: Damaged
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VOLUME KNOB BROKEN. REPLACED ON/OFF VOLUME POTENTIOMETER, FACEPLATE, INSTALLED TWO SHIELDS ON BOTTOM OF MAIN BOARD THAT WERE MISSING, AND REPLACED DISPLAY.  FIRED UNIT UP BUT NOTICED BLEED OVER ON DISPLAY.
